# SDR 9705012204

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Brake
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF THRUST POWER, TAKEOFF WAS ABORTED TO THE HEAVY STICK PRESSURES.  TAKEOFF WAS ABORTED AT 140 KNOTS AND PERFORMED WITH NO INCIDENTS.  REPLACED STABILIZER TRIM BRAKE MECHANISM, MAIN STABILIZER TRIM ACTUATOR, AND R27 NOSE UP STABILIZER TRIM RELAY.  PERFORMED OPERATIONAL CHECK OF STABILIZER SYSTEM.  CHECKED OK.
